RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vakhitova, E V

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:142
Abstract pages:883
Full texts:437
References:130

http://www.mathnet.ru/eng/person19132
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/328877

Publications in Math-Net.Ru
2013
1. E. V. Vakhitova, S. R. Vakhitova, “Inequality associated with weight function in the method of weight sieve”, Chebyshevskii Sb., 14:2 (2013),  50–67  mathnet
2. E. V. Vakhitova, S. R. Vakhitova, “On the Choice of Approximation for Number of Elements in the Sequence of Values for Simple Polynomial of Argument $pq$ with Constraints on $p$ and $q$”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:1(1) (2013),  3–8  mathnet
2012
3. E. V. Vakhitova, S. R. Vakhitova, “Об одном неравенстве, связанном с приближением числа элементов в конечной последовательности специального вида”, Chebyshevskii Sb., 13:2 (2012),  18–27  mathnet
2010
4. E. V. Vakhitova, “Application of a weighted sieve to the estimation of the least almost prime number of a polynomial sequence of a natural argument”, Chebyshevskii Sb., 11:1 (2010),  81–84  mathnet  mathscinet
1999
5. E. V. Vakhitova, “Selberg's one-dimensional sieve with Buchstab weights of new type”, Mat. Zametki, 66:1 (1999),  38–49  mathnet  mathscinet  zmath; Math. Notes, 66:1 (1999), 30–39  isi
1995
6. E. V. Vakhitova, “Application of Bukhshtab functions”, Mat. Zametki, 57:1 (1995),  121–125  mathnet  mathscinet  zmath  elib; Math. Notes, 57:1 (1995), 85–87  isi
1992
7. E. V. Vakhitova, “Certain applications of a one-dimensional weighted lattice”, Mat. Zametki, 51:6 (1992),  139–141  mathnet  mathscinet  zmath; Math. Notes, 51:6 (1992), 620–621  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020